Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
Hi, Let me help you understand your current health care problem. I offer compassionate, considerate information.
Breast soreness is one of the common side effects of the depo Provera (DP) injection. It tends to subside after the first month. But you can reduce your caffeine intake as well as the salt and sugar in your diet which may help to relieve the symptoms.
Let you provider know and discuss an alternative.
ive been on it for over 5 years im not a big tea or coffee drinker, and rarely use salt
If you just recently got an injection then the symptoms are related. If the soreness does not resolve in the next 2 weeks then notify your provider.
the pain started before my depo was due so i got it two weeks early and no pain has subsided
my breast are itchy aswell, dont know if this is connected
At this point an exam is indicated to make sure there is nothing wrong with the breasts.
would i need to see a nurse or a doctor
You can see a nurse practitioner or your physician.